Department : Mathematical
College : Basic Sciences
Field : - Statistics
Academic : Assistant Professor

Articles

Article type :
:: APPROXIMATE BEST PROXIMITY FOR SET-VALUED CONTRACTIONS IN METRIC SPACES

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 1397
Presentation year (AD) : 0
Journal name :
Type of magazine :
Type of Presentation :
ISSN :
Volume :
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page :
End page :
Undertaking writer : No
Name of Partners (Your include) : -
:: The Comparative of Nursing Support in Mothers with Newborn Abstinence Syndrome (NAS) with Mothers of Healthy Neonates Hospitalized at NICU

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 1398
Presentation year (AD) : 2019
Journal name : International Journal of Medical Toxicology and Forensic Medicine
Type of magazine :
Type of Presentation : Short Article
ISSN :
Volume :
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page :
End page :
Undertaking writer : No
Name of Partners (Your include) : SN Hosseini - A. Ghodousi - N. Sadeghi - S. Abbasi -
:: Comparison of accuracy of the maxillary sinus area and dimensions for sex estimation lateral cephalograms of Iranian samples

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 1398
Presentation year (AD) : 2019
Journal name : Journal of Forensic Radiology and Imaging
Type of magazine : ISI-Listed
Type of Presentation : Original Article
ISSN :
Volume : 16
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page : 18
End page : 21
Undertaking writer : No
Name of Partners (Your include) : P. Abbasi - A. Ghodousi - R. Ghafari - S. Abbasi -
:: Some bounds related to Harris family of distributions

Main Language : English
Article type : Journal
Type of Print : Interior approved research projects-Executer
Presentation year (SSI) : 1397
Presentation year (AD) : 2018
Journal name : Communications in Statistics - Theory and Methods
Type of magazine : ISI-WOS-Q3
Type of Presentation :
ISSN : 0361-0926
Volume :
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page :
End page :
Undertaking writer : No
Name of Partners (Your include) : S. Abbasi - M. Alamatsaz -
:: Preservation properties of stochastic orderings by transformation to Harris family

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 1397
Presentation year (AD) : 2018
Journal name : Probability and Mathematical Statistics (PMS)
Type of magazine : ISI-WOS-Q4
Type of Presentation : Original Article
ISSN :
Volume :
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page :
End page :
Undertaking writer : No
Name of Partners (Your include) : -
:: Preservation properties of stochastic orderings by transformation to Harris family with different tilt parameters

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 1395
Presentation year (AD) : 2016
Journal name : Latin American Journal of Probability and Mathematical Statistics (Alea)
Type of magazine : ISI-WOS-Q2
Type of Presentation : Original Article
ISSN : 1980-0436
Volume : 13
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 1
Start page : 465
End page : 479
Undertaking writer : No
Name of Partners (Your include) : S. Abbasi - M. Alamatsaz - E. Cramer -
:: A unified approach to ordering comparison of GPS distributions with their mixtures

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 1390
Presentation year (AD) : 2011
Journal name : Communications in Statistics - Theory and Methods
Type of magazine : ISI-WOS-Q3
Type of Presentation : Original Article
ISSN : 0361-0926
Volume : 40
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page : 2591
End page : 2604
Undertaking writer : No
Name of Partners (Your include) : M. Aghababayi Jazi - M. Alamatsaz - S. Abbasi -
:: Ordering comparison of zero-truncated Poisson random variables with their mixtures

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 1389
Presentation year (AD) : 2010
Journal name : GLOBAL JOURNAL OF PURE AND APPLIED MATHEMATICS (GJPAM)
Type of magazine : Scopus
Type of Presentation : Original Article
ISSN : 0973-9750
Volume : 6
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 3
Start page : 305
End page : 316
Undertaking writer : No
Name of Partners (Your include) : S. Abbasi - M. Aghababaei Jazi - M. Alamatsaz -
:: Ordering comparison of negative binomial random variables with their mixtures

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 1387
Presentation year (AD) : 2007
Journal name : Statistics and Probability Letters
Type of magazine : ISI-WOS
Type of Presentation :
ISSN : 0167-7152
Volume : 78
Journal impact factor : 531
Average impact factor of the field : 0
Issue : 14
Start page : 2234
End page : 2239
Undertaking writer : No
Name of Partners (Your include) : M. alamatsaz -